MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Permanent Defibrillator Electrodes

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; Permanent Defibrillator Electrodes
Model Number 0293
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438); Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrogram (egm) review was requested due to right ventricular (rv) lead noise on the presenting.The noise was not oversensed in the stored event, and the noise was not reproducible with arm movements or pocket manipulation.The noise was erratic and measured at 0.7 mv.Upon review, the noise appeared consistent with myopotential, and was rhythmic.Daily intrinsic amplitudes suggest the noise was likely oversensed, as daily measurements were around 0.1 mv frequently.Additionally, rv pace impedances had decreased from 900 ohms at implant to 460 ohms.Technical services (ts) discussed troubleshooting options, programming considerations, and possible causes.Next steps for consideration included defibrillation threshold (dft) testing, measuring the noise to adjust sensing accordingly, or reviewing x-ray/fluoroscopic imaging to confirm lead location.This rv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.At this time, no further information is available.Should additional information become available this report will be updated.This product investigation is still in progress.This report will be updated when product investigation is complete.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50748341
Report Number2124215-2026-48850
Device Sequence Number8542636
Product Code NVY
UDI-Device Identifier00802526531255
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/21/2018
Device Model Number0293
Device Catalogue Number0293
Device Lot Number382008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/14/2026
Date Device Manufactured06/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale